# SDR CALA2013090290924

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 80,932 hours, 23,465 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BELOW FLOOR PANEL BS 1380 LBL ON WEB ANGLE.  FABRICATED & REPLACED AFT CARGO WEB ANGLE AT BS 1380 LBL19 IAW SRM 51-40-02 PAR A7 FIG12&8 DWG 146N5428.
